Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 26 year old female with no medical history or known drug allergies who on approximately 30-MAR-2007 ("last week") was vaccinated with a 0.5 mL first dose of Gardasil. There was no concomitant medications. On same day after she received the vaccination, the patient experienced arm pain. The next day, the patient started to experience flu like symptoms and developed a fever of 103 degrees. That same day, the patient had started to take MERIDIA. No laboratory diagnostic studies were performed. At the time of this report, the patient was recovering. No product quality complaint was involved. The reporter did not believe that the flu like symptoms and fever of 103 degrees were related to therapy with Gardasil. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166